MathSciNet Relay Station
MathSciNet bibliographic data
MR277668 22.65
Schmid, Wilfried On the realization of the discrete series of a semisimple Lie group. Rice Univ. Studies 56 1970 no. 2, 99–108 (1971).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement